# SDR AALA200800030

- Difficulty date: January 5, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 52,662 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AUA INFLIGHT T1036/05JAN - LOST CABIN PRESSURE AND LIGHT SMOKE IN CABIN.  OXYGEN MASKS WERE DEPLOYED.  RETURNED TO AUA AND LANDED WITHOUT INCIDENT.  SMOKE IN CABIN CLEARED PRIOR TO LANDING.  REPLACED RIGHT ENGINE PRESSURE REGULATING SHUT OFF VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
